Alert archive / Utah / Red Flag Warnings in 2006
Red Flag Warning 28, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Aug 7, 2006, 2:26 PM MDT. It took effect at Aug 8, 2006, 9:00 AM MDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2006, 2:26 PM MDT (20:26 UTC)
- In effect from
- Aug 8, 2006, 9:00 AM MDT
- Expired
- Aug 8, 2006, 10:00 PM MDT
- In force
- 13 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 072026 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 226 PM MDT MON AUG 7 2006 UTZ433-072130- /O.CAN.KSLC.FW.A.0016.060808T1600Z-060809T0400Z/ SANPETE AND SEVIER VALLEYS- 226 PM MDT MON AUG 7 2006 ...FIRE WEATHER WATCH IS CANCELLED FOR ZONE 433... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELED THE FIRE WEATHER WATCH FOR ZONE 433. RAIN TODAY AND SCATTERED THUNDERSTORMS AGAIN TUESDAY WILL KEEP RELATIVE HUMIDITY ABOVE RED FLAG CRITERIA. $$ UTZ420-434-080300- /O.UPG.KSLC.FW.A.0016.060808T1600Z-060809T0400Z/ /O.NEW.KSLC.FW.W.0028.060808T1500Z-060809T0400Z/ /O.NEW.KSLC.FW.W.0027.060807T2026Z-060808T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL DESERTS AND MOUNTAINS- 226 PM MDT MON AUG 7 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THE DUGWAY PROVING GROUNDS AND WEST DESERT AREAS OF ZONES 420 AND 434 FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTH WINDS... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM MDT TUESDAY FOR GUSTY SOUTH WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR ZONES 420 AND 434... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THE DUGWAY PROVING GROUNDS AND WEST DESERT AREAS OF ZONES 420 AND 434 FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTH WINDS. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR TUESDAY FOR THE SAME AREA VALID 9 AM TO 10 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MUCH DRIER AIR WILL SPREAD ACROSS WESTERN UTAH TODAY AND TUESDAY. GUSTY SOUTH WINDS COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT HAVE ALREADY DEVELOPED IN THE DUGWAY AREA OF ZONES 420 AND 434. A STORM SYSTEM ALONG THE CALIFORNIA COAST THIS AFTERNOON WILL MOVE THROUGH THE GREAT BASIN ON TUESDAY. AS THIS SYSTEM APPROACHES... WINDS WILL INCREASE ACROSS WESTERN UTAH EARLY ON TUESDAY...THEN CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER 30 MPH COMBINED WITH VERY LOW RELATIVE HUMIDITY MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ435-439-080430- /O.UPG.KSLC.FW.A.0016.060808T1600Z-060809T0400Z/ /O.NEW.KSLC.FW.W.0028.060808T1500Z-060809T0400Z/ SOUTHWEST DESERTS AND MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 226 PM MDT MON AUG 7 2006 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM MDT TUESDAY FOR ZONES 435 AND 439 FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTH WINDS... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM MDT TUESDAY FOR ZONES 435 AND 439 FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTH WINDS. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MUCH DRIER AIR WILL MOVE INTO SOUTHWEST UTAH TODAY AND TUESDAY. WINDS WILL ALSO INCREASE AS A STORM SYSTEM MOVES ACROSS THE NORTHERN GREAT BASIN TUESDAY AFTERNOON. THE GUSTY SOUTH WINDS OF 30-35 MPH WILL COMBINE WITH RELATIVE HUMIDITY OF 10-15 PERCENT TO CREATE SEVERE FIRE WEATHER CONDITIONS. THE WINDS WILL BE STRONGEST FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ423-437-080430- /O.NEW.KSLC.FW.W.0028.060808T1500Z-060809T0400Z/ SALT LAKE AND TOOELE VALLEYS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 226 PM MDT MON AUG 7 2006 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM MDT TUESDAY FOR FIRE ZONES 423 AND 437 FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM MDT TUESDAY. THIS WARNING IS FOR GUSTY SOUTH WINDS COMBINED WITH LOW RELATIVE HUMIDITY FOR ZONES 423 AND 437. FOR ZONE 423...GUSTY SOUTH WINDS COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT WILL DEVELOP BY AROUND 900 AM TUESDAY MORNING... MAINLY FOR THE TOOELE VALLEY AREAS. THE SEVERE FIRE WEATHER CONDITIONS WILL THEN CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING. FOR ZONE 437 IN SOUTHWEST UTAH...THIS WARNING IS FOR THE PINE VALLEY MOUNTAINS AND ENTERPRISE AREAS OF THE ZONE...WEST OF I-15. MUCH DRIER AIR IS WORKING INTO SOUTHWEST UTAH THIS AFTERNOON. THE DRY AIR WILL COMBINE WITH GUSTY SOUTH WINDS OF 30-35 MPH FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. SEVERE FIRE WEATHER CONDITIONS WILL RESULT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ440-080430- /O.EXT.KSLC.FW.A.0016.060808T1500Z-060809T0400Z/ SOUTH CENTRAL UTAH- 226 PM MDT MON AUG 7 2006 ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR SOUTH-CENTRAL UTAH FIRE ZONE 440 FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR SOUTH-CENTRAL UTAH FIRE ZONE 440 FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY. GUSTY WEST WINDS WILL DEVELOP ACROSS SOUTH-CENTRAL UTAH TUESDAY AFTERNOON AS LOW PRESSURE DEEPENS IN EASTERN UTAH. RELATIVE HUMIDITY WILL BE IN THE 15-20 PERCENT RANGE. A RED FLAG WARNING MAY BE REQUIRED DEPENDING ON HOW RAIN FALLS IN THIS AREA THIS AFTERNOON AND THIS EVENING. THE FIRE WEATHER WATCH HAS BEEN CONTINUED. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GIBSON
5 follow-up statements
000 WWUS85 KSLC 080256 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 856 PM MDT MON AUG 7 2006 UTZ420-434-081100- /O.EXP.KSLC.FW.W.0027.000000T0000Z-060808T0300Z/ /O.CON.KSLC.FW.W.0028.060808T1500Z-060809T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL DESERTS AND MOUNTAINS- 856 PM MDT MON AUG 7 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 420 AND 434... ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM MDT TUESDAY FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS IN EFFECT FOR ZONES 420 AND 434... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR NORTHWEST AND WEST CENTRAL UTAH. A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM MDT TUESDAY FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY ACROSS NORTHWEST AND WEST CENTRAL UTAH. A STORM SYSTEM ALONG THE CALIFORNIA COAST WILL MOVE THROUGH THE GREAT BASIN ON TUESDAY. AS THIS SYSTEM APPROACHES...WINDS WILL INCREASE ACROSS WESTERN UTAH EARLY ON TUESDAY...THEN CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER 30 MPH COMBINED WITH VERY LOW RELATIVE HUMIDITY MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ423-435-437-439-081100- /O.CON.KSLC.FW.W.0028.060808T1500Z-060809T0400Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 856 PM MDT MON AUG 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM MDT TUESDAY FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 423...435...437 AND 439... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM MDT TUESDAY FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. FOR ZONE 423...GUSTY SOUTH WINDS COMBINED WITH RELATIVE HUMIDITY BELOW 15 PERCENT WILL DEVELOP BY AROUND 900 AM TUESDAY MORNING... MAINLY FOR THE TOOELE VALLEY AREAS. THE SEVERE FIRE WEATHER CONDITIONS WILL THEN CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING. FOR ZONE 437 IN SOUTHWEST UTAH...THIS WARNING IS FOR THE PINE VALLEY MOUNTAINS AND ENTERPRISE AREAS OF THE ZONE...WEST OF I-15. MUCH DRIER AIR IS WORKING INTO SOUTHWEST UTAH THIS AFTERNOON. THE DRY AIR WILL COMBINE WITH GUSTY SOUTH WINDS OF 30-35 MPH FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. SEVERE FIRE WEATHER CONDITIONS WILL RESULT. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ440-081100- /O.CON.KSLC.FW.A.0016.060808T1500Z-060809T0400Z/ SOUTH CENTRAL UTAH- 856 PM MDT MON AUG 7 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONE 440... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY ACROSS SOUTH CENTRAL UTAH. GUSTY WEST WINDS WILL DEVELOP ACROSS SOUTH-CENTRAL UTAH TUESDAY AFTERNOON AS LOW PRESSURE DEEPENS IN EASTERN UTAH. RELATIVE HUMIDITY WILL BE IN THE 15-20 PERCENT RANGE. A RED FLAG WARNING MAY BE REQUIRED DEPENDING ON HOW RAIN FALLS IN THIS AREA THIS AFTERNOON AND THIS EVENING. THE FIRE WEATHER WATCH HAS BEEN CONTINUED. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ SEAMAN
000 WWUS85 KSLC 081026 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 426 AM MDT TUE AUG 8 2006 UTZ440-081130- /O.CAN.KSLC.FW.A.0016.060808T1500Z-060809T0400Z/ SOUTH CENTRAL UTAH- 426 AM MDT TUE AUG 8 2006 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE FIRE WEATHER WATCH. WEST WINDS WILL INCREASE ACROSS SOUTH CENTRAL UTAH THIS AFTERNOON AHEAD OF AN APPROACHING FRONT. HOWEVER...THE VERY DRY AIRMASS POISED TO THE WEST WILL NOT SPREAD OVER THE AREA UNTIL TONIGHT. THEREFORE IT IS ANTICIPATED THAT HUMIDITY LEVELS WILL NOT DROP TO CRITICAL VALUES THIS AFTERNOON AND THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ UTZ420-423-434-435-437-439-081830- /O.CON.KSLC.FW.W.0028.060808T1500Z-060809T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 426 AM MDT TUE AUG 8 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 420...423...434...435...437...AND 439... A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR MUCH OF WESTERN UTAH. A STORM SYSTEM WILL MOVE THROUGH THE NORTHERN GREAT BASIN TODAY. AS THIS SYSTEM APPROACHES...WINDS WILL INCREASE ACROSS WESTERN UTAH THIS MORNING...THEN BECOME QUITE GUSTY THIS AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS OVER 30 MPH ARE EXPECTED. IN ADDITION...A VERY DRY AIRMASS WILL SPREAD INTO WESTERN UTAH TODAY. THE GUSTY WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 081845 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1245 PM MDT TUE AUG 8 2006 UTZ420-423-434-435-437-439-082200- /O.CON.KSLC.FW.W.0028.000000T0000Z-060809T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 1245 PM MDT TUE AUG 8 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 420...423...434...435...437...AND 439... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 420...423...434...435...437...AND 439. A STORM SYSTEM WILL MOVE THROUGH THE NORTHERN GREAT BASIN TODAY. AS THIS SYSTEM APPROACHES...WINDS WILL INCREASE ACROSS WESTERN UTAH THIS MORNING...THEN BECOME QUITE GUSTY THIS AFTERNOON AND EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS OVER 30 MPH ARE EXPECTED. IN ADDITION...A VERY DRY AIRMASS WILL SPREAD INTO WESTERN UTAH TODAY. THE GUSTY WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 082142 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 342 PM MDT TUE AUG 8 2006 UTZ420-423-434-435-437-439-090400- /O.CON.KSLC.FW.W.0028.000000T0000Z-060809T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 342 PM MDT TUE AUG 8 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTH WINDS FOR FIRE WEATHER ZONES 420..423...434...435...437...AND 439... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY SOUTH WINDS FOR FIRE WEATHER ZONES 420..423...434...435...437...AND 439. A STORM SYSTEM MOVING OTHER SOUTHERN IDAHO HAS INCREASED WINDS ACROSS WESTERN UTAH TODAY. SOUTHWEST WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS OVER 30 MPH ARE OCCURRING ACROSS ALL OF WESTERN UTAH WITH TEMPERATURES RANGING FROM THE UPPER 80S TO AROUND 100. RELATIVE HUMIDITIES ARE IN THE SINGLE DIGITS. THESE SEVERE FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 090343 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 943 PM MDT TUE AUG 8 2006 UTZ420-423-434-435-437-439-090445- /O.EXP.KSLC.FW.W.0028.000000T0000Z-060809T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 943 PM MDT TUE AUG 8 2006 ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING ACROSS WESTERN AND CENTRAL UTAH... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. STRONG SOUTHERLY WINDS HAVE DECREASED ACROSS WESTERN AND CENTRAL UTAH. ALTHOUGH RELATIVE HUMIDITIES REMAIN LOW...CONDITIONS ARE NO LONGER WITHIN RED FLAG CRITERIA. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 7, 10:38 AM MDT, 3 hours 48 minutes earlier.
Area forecast discussion, Aug 7, 10:38 AM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1038 AM MDT MON AUG 7 2006
.SYNOPSIS...A TROUGH ALONG THE WEST COAST AND HIGH PRESSURE CENTERED
EAST OF THE AREA WILL KEEP A MOIST SOUTHERLY FLOW OVER THE AREA
THROUGH TUESDAY. A DRY COOL FRONT WILL MOVE OVER THE AREA ON
WEDNESDAY COOLING AND DRYING THE NORTH WHILE KEEPING THE SOUTH MOIST
INTO LATE WEEK.
&&
.DISCUSSION...CONVECTION ALREADY DEVELOPING AS 70 KNOT JET AT 200 MB
NOSES INTO THE AREA FROM THE NORTHWEST. MOIST SOUTH TO SOUTHWEST
FLOW CONTINUES TO MOVE OVER THE AREA AS REGION REMAINS SANDWICHED
BETWEEN TROUGH TO THE WEST AND RIDGE TO THE EAST. TROUGH CENTER WILL
MOVE ASHORE THIS AFTERNOON WHILE VORT MAX ASSOCIATED WITH THE JET
EXIT REGION MOVES INTO PLACE OVER CENTRAL UTAH. THIS WILL PUT
NORTHERN UTAH AND SOUTHWEST WYOMING IN A MORE FAVORABLE AREA FOR
STORM DEVELOPMENT. ENOUGH MOISTURE IS STILL PRESENT OVER THE NORTH
PORTION OF THE AREA WITH 700 MB MIXING RATIO AROUND 4-6 G/KG. MOST
MOISTURE AVAILABLE OVER THE AREA STILL REMAINS OVER SOUTHEASTERN
UTAH WITH 700 MB MIXING RATIOS NEARING 8 G/KG NEAR LAKE POWELL.
TROUGH WILL SHIFT EASTWARD INTO THE GREAT BASIN TUESDAY MORNING.
BEST INSTABILITY WILL BE OVER THE AREA TUESDAY AFTERNOON AS 90 KNOT
JET NOSES INTO THE NORTHERN BORDER OF THE AREA. A FAIR AMOUNT OF
SHEAR EXISTS FOR CENTRAL AND SOUTHERN UTAH ON WEDNESDAY WITH STILL
ENOUGH MOISTURE TO WORK WITH AT THE LOWER LEVELS. GFS BRING 50
KNOT JET OVER CENTRAL UTAH AT 400 MB WHILE LOWER LEVELS STILL REMAIN
LIGHT. 700 MB MIXING RATIOS STILL REMAINS IN THE 4-6 G/KG RANGE
FOR THE SOUTHERN AND CENTRAL PORTIONS OF THE AREA. A COLD FRONT WILL
PUSH INTO NORTHERN UTAH AND SOUTHWEST WYOMING WEDNESDAY...BRINGING A
SLIGHT COOLING AND DRYING TREND FOR THE NORTHERN PORTION OF THE AREA.
ANOTHER TROUGH OF LOW PRESSURE LOOKS TO BE PUSHING INTO THE PACIFIC
NORTHWEST FOR LATE WEEK. THE SYSTEMS DRY COLD FRONT SHOULD MAKE IT
IN THE NORTHERN PORTION OF THE AREA...BUT THE RIDGE SHOULD
STRENGTHEN ONCE AGAIN BY THE END OF THE WEEKEND BRINGING A WARMING
TREND.
&&
.AVIATION...LAKE BREEZE SEEMS TO BE ON TRACK FOR 21Z TIMEFRAME IN
UPDATED FORECAST. THE PRESSURE GRADIENT COULD DELAY THE ONSET UNTIL
22Z AND EVEN POSSIBLY 23Z. CHANCE OF THUNDERSTORMS WILL INCREASE
THROUGH TODAY BETWEEN 20Z AND 04Z WITH THE BEST CHANCE OF
THUNDERSTORMS...A 20 PERCENT CHANCE...OCCURRING BETWEEN 00Z AND 04Z.
KSLC APPROACH WILL LIKELY HAVE THUNDERSTORMS MOVING OVER THE AREA...
WELL BEFORE THE KSLC TERMINAL SEES A THUNDERSTORM.
&&
.FIRE WEATHER...SPOTTY HEAVY RAIN OCCURRED SUNDAY AND SUNDAY NIGHT
FROM NEAR RICHFIELD NORTH TO THE WESTERN UINTA MOUNTAINS. OVERNIGHT
RELATIVE HUMIDITY RECOVERY WAS GOOD TO EXCELLENT FOR ALL AREAS
EXCEPT MODERATE...25-35 PERCENT...FOR THE WESTERN VALLEYS FROM
BERYL...NORTH TO I-80. DRIER AIR IS WORKING IN FROM THE WEST.
CLIFTON FLAT AND TULE VALLEY RAWS IN ZONES 420 AND 434 HAVE RH BELOW
20 PERCENT ALREADY THIS MORNING. A COOL FRONT WILL MOVE INTO WESTERN
UTAH TUESDAY AFTERNOON. INCREASING SOUTH WINDS AHEAD OF THIS FRONT
WILL BRING NEAR RED FLAG CONDITIONS TODAY AND STRONGER WINDS FOR
TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR TUESDAY.
&&
SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH ZONES 420-433>435-439-440 FROM
TUESDAY MORNING THROUGH TUESDAY EVENING.
WY...NONE.
&&
PUBLIC/AVIATION...HALL
FIRE WEATHER...GIBSONHazardous weather outlook, Aug 7, 10:50 AM MDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1050 AM MDT MON AUG 7 2006 UPDATED TO INDICATE SEVERE WEATHER POTENTIAL TODAY AND TUESDAY UTZ001>021-WYZ021-081300- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL-GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-SOUTHWEST UTAH-SOUTHWEST WYOMING- UTAHS DIXIE AND ZION NATIONAL PARK-WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 1050 AM MDT MON AUG 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ONCE AGAIN ACROSS THE MOUNTAINS OF CENTRAL AND EASTERN UTAH. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAIN THIS AFTERNOON...ALONG WITH SMALL HAIL. A FEW STORMS COULD PRODUCE LARGE HAIL AND SEVERE WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WEATHER DISTURBANCE WILL APPROACH WESTERN UTAH TUESDAY AFTERNOON. THIS WILL LEAD TO STRONG THUNDERSTORMS WITH ISOLATED SEVERE STORMS. THE BEST THREAT OF SEVERE THUNDERSTORMS WILL BE ALONG THE I-15 CORRIDOR FROM FILLMORE TO SALT LAKE CITY AND FOR THE CENTRAL AND NORTHERN UTAH MOUNTAINS. INCREASING SOUTH WINDS AND LOW HUMIDITIES COULD CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS PORTIONS OF SOUTHWEST UTAH ON TUESDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THE TUESDAY THROUGH TUESDAY EVENING PERIOD (SLCRFWSLC). MOISTURE WILL MOVE UP FROM THE SOUTH LATE IN THE WEEK...BRINGING A THREAT OF SHOWERS AND THUNDERSTORMS TO MUCH OF SOUTHERN AND EASTERN UTAH FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. GIBSON
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 5:06 AM MDT | Fire Weather Watch | SLC | 23 hr | |
| Aug 7, 12:40 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 35 min |
| Aug 7, 1:32 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard | 43 min |
| Aug 7, 2:26 PM MDT | Flash Flood Warning | SLC | Piute, Sevier | 2 hr |
| Aug 7, 2:26 PM MDT | Red Flag Warning | SLC | 7 hr | |
| Aug 7, 2:35 PM MDT | Flash Flood Warning | SLC | Garfield | 115 min |
| Aug 7, 2:41 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 34 min |
| Aug 7, 3:03 PM MDT | Severe Thunderstorm Warning | SLC | Wayne | 27 min |
| Aug 7, 3:12 PM MDT | Flash Flood Warning | SLC | Garfield | 2 hr |
| Aug 7, 3:44 PM MDT | Severe Thunderstorm Warning | SLC | Utah | 31 min |
| Aug 7, 4:33 PM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 117 min |
| Aug 7, 5:18 PM MDT | Flash Flood Warning | SLC | Carbon, Duchesne | 3 hr |
Nearby
Red Flag Warnings in Utah, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.